# SDR DXTA2014061605801

- Difficulty date: June 13, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N647QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605547
- Aircraft time: 8,463 hours, 6,593 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Switch
- Part number: 65430087
- Part serial: T2PL6D33E57
- Condition: Failed
- Location: Lt Mlg
- Part time: 3,742 hours, 2,942 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION ON TAKEOFF,  RED GEAR UNSAFE LIGHT REMAINED ON.  HYD PRESSURE LIGHT BEGAN FLASHING.  PUT GEAR BACK DOWN USING THE NORMAL EXTENSION PROCEDURE.  HYD PRESSURE & GEAR UNSAFE LIGHTS BOTH EXTINGUISHED.  EXECUTED A NORMAL LANDING.  HYD RESERVOIR WAS FULL ON BOTH PREFLIGHT & POST FLIGHT.   FOUND THE LT MAIN GEAR UPLOCK SWITCH TANG TO BE SHEARED. REMOVED DAMAGED SWITCH AND INSTALLED A NEW SWITCH . PERFORMED MULTIPLE GEAR SWINGS AND SYSTEM OPS CHECKED GOOD. DONE IAW MM 32-30-05.
